Toggle Main Menu Toggle Search

Open Access padlockePrints

On the number of nonorientable Wicks forms in a free group

Lookup NU author(s): Dr Alina Vdovina


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Vdovina A

Publication type: Article

Publication status: Published

Journal: Proceedings of the Royal Society of Edinburgh, Section: A Mathematics

Year: 1996

Volume: 126

Issue: 1

Pages: 113-116

ISSN (print): 0308-2105

ISSN (electronic): 1473-7124

Publisher: The RSE Scotland Foundation